# SDR COMA0670218

- Difficulty date: November 26, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 9,023 hours, 9,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Windshield
- Part number: NP13932112
- Part serial: 03071H8530
- Condition: Cracked
- Location: Cockpit
- Part time: 9,024 hours, 9,585 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5465 - EN ROUTE ORD-JFK THE RIGHT WINDSHIELD CRACKED.  REPLACED THE RIGHT WINDSHIELD.
